Skip to main content
placeholder image

On reachable set estimation of nonlinear singular systems with distributed delay

Journal Article


Abstract


  • The estimation of the reachable set for singular systems with distributed delay and nonlinear term under zero initial condition is studied in this article. Based on the Lyapunov functional with triple integrals, a sufficient condition for bounding the reachable set is established by combining the free-weighting matrix method, the integral mean value theorem, and the new inequality scaling method. Then the reachable set of nonlinear singular system is bounded by the prescribed ellipsoids. Finally, two numerical examples and a practical example verify the validity of the theoretical analysis.

Publication Date


  • 2021

Citation


  • Zhang, L., Feng, Z., Wang, Y., & Wang, S. (2021). On reachable set estimation of nonlinear singular systems with distributed delay. International Journal of Adaptive Control and Signal Processing, 35(10), 1958-1969. doi:10.1002/acs.3295

Scopus Eid


  • 2-s2.0-85108784819

Web Of Science Accession Number


Start Page


  • 1958

End Page


  • 1969

Volume


  • 35

Issue


  • 10

Abstract


  • The estimation of the reachable set for singular systems with distributed delay and nonlinear term under zero initial condition is studied in this article. Based on the Lyapunov functional with triple integrals, a sufficient condition for bounding the reachable set is established by combining the free-weighting matrix method, the integral mean value theorem, and the new inequality scaling method. Then the reachable set of nonlinear singular system is bounded by the prescribed ellipsoids. Finally, two numerical examples and a practical example verify the validity of the theoretical analysis.

Publication Date


  • 2021

Citation


  • Zhang, L., Feng, Z., Wang, Y., & Wang, S. (2021). On reachable set estimation of nonlinear singular systems with distributed delay. International Journal of Adaptive Control and Signal Processing, 35(10), 1958-1969. doi:10.1002/acs.3295

Scopus Eid


  • 2-s2.0-85108784819

Web Of Science Accession Number


Start Page


  • 1958

End Page


  • 1969

Volume


  • 35

Issue


  • 10